Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Privalova, Ol'ga Georgievna

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:172
Abstract pages:375
Full texts:135
References:46
E-mail:

http://www.mathnet.ru/eng/person28694
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/653403

Publications in Math-Net.Ru
2013
1. Yu. M. Okunev, O. G. Privalova, V. A. Samsonov, “On the Motion of a Finned Body in Resistive Environment”, Avtomat. i Telemekh., 2013, 8,  112–120  mathnet  elib; Autom. Remote Control, 74:8 (2013), 1326–1333  isi  elib  scopus
2005
2. V. A. Privalov, O. G. Privalova, “Stability of rotation of a vane in a flow”, Fundam. Prikl. Mat., 11:7 (2005),  73–95  mathnet  mathscinet  zmath; J. Math. Sci., 146:3 (2007), 5846–5862  scopus
1987
3. O. G. Privalova, “The problem of maximum range flight”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1987, 1,  78–81  mathnet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022